Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Chest and shoulder pain followed by breathing difficulty, severe fatigue, no improvement with medicines, normal ECHO. What is the cause?

My son in law has unwell for nearly 3 months and the doctors seem to be having trouble finding the reason. It started off with severe pain in his chest and shoulder giving real difficulties in breathing . He was put on antibiotics but symptoms continued and worsened. He has severe fatigue constantly. First he was told he had problem with the sac around the heart and was put on ibruprofen, then naproxen and then another anti inflamentary tablet. None of these have worked and on having a echo wed showed no inflamation or problem with his heart. Have you any ideas what may be causing this?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi,Going by his symptoms it could be either pleurisy or bone-rib pain.first get him examined by a Cardiologist/Physician and rule out completely any Cardiac ailment by getting done baseline ECG,X-Ray and TMT and later you can consult other doctors if there is no cardiac ailment.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor